staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Daniel Loughran
Manin’s conjecture for a singular sextic del Pezzo surface
Journal de théorie des nombres de Bordeaux, 22 no. 3 (2010), p. 675-701, doi: 10.5802/jtnb.739
Article PDF | Reviews MR 2769338 | Zbl 1258.14029
Class. Math.: 11D45, 14G05, 14G10

Résumé - Abstract

We prove Manin’s conjecture for a del Pezzo surface of degree six which has one singularity of type $\mathbf{A}_2$. Moreover, we achieve a meromorphic continuation and explicit expression of the associated height zeta function.

Bibliography

[BB07] R. de la Bretèche and T. D. Browning, On Manin’s conjecture for singular del Pezzo surfaces of degree four, I. Michigan Mathematical Journal 55 (2007), 51–80. Article |  MR 2320172 |  Zbl 1132.14019
[Bro07] T. D. Browning, An overview of Manin’s conjecture for del Pezzo surfaces. Analytic number theory - A tribute to Gauss and Dirichlet (Goettingen, 20th June - 24th June, 2005), Clay Mathematics Proceedings 7 (2007), 39–56.  MR 2362193 |  Zbl 1134.14017
[CT88] D. F. Coray and M. A. Tsfasman, Arithmetic on singular Del Pezzo surfces. Proc. London Math. Soc (3) 57(1) (1988), 25–87.  MR 940430 |  Zbl 0653.14018
[CTS87] J.-L. Colliot-Thélène and J.-J. Sansuc, La descente sur les variétés rationnelles. II. Duke Math. J. 54(2) (1987), 375–492. Article |  MR 899402 |  Zbl 0659.14028
[CT02] A. Chambert-Loir and Y. Tschinkel, On the Distribution of points of bounded height on equivariant compactifications of vector groups. Invent. Math. 148 (2002), 421–452.  MR 1906155 |  Zbl 1067.11036
[Der06] U. Derenthal, Singular Del Pezzo surfaces whose universal torsors are hypersurfaces. arXiv:math.AG/0604194 (2006). arXiv
[Der07] U. Derenthal, On a constant arising in Manin’s Conjecture for Del Pezzo surfaces. Math. Res. Letters 14 (2007), 481–489.  MR 2318651 |  Zbl 1131.14042
[DL10] U. Derenthal and D. Loughran, Singular del Pezzo surfaces that are equivariant compactifications. Proceedings of Hausdorff Trimester on Diophantine equations in: Zapiski Nauchnykh Seminarov (POMI) 377 (2010), 26–43.
[DT07] U. Derenthal and Y. Tschinkel, Universal torsors over Del Pezzo surfaces and rational points. Equidistribution in Number theory, An Introduction, (A. Granville, Z. Rudnick eds.), NATO Science Series II, 237, Springer, (2007), 169–196.  MR 2290499 |  Zbl 1143.14017
[FMT89] J. Franke, Y. I. Manin and Y. Tschinkel, Rational Points of Bounded Height on Fano Varieties. Invent. Math 95 (1989), 421–435.  MR 974910 |  Zbl 0674.14012
[Har77] R. Hartshorne, Algebraic Geometry. Springer-Verlag, New York, 1977.  MR 463157 |  Zbl 0367.14001
[HB79] D. R. Heath-Brown, The fourth power moment of the Riemann zeta function. Proc. London Math. Soc. 38 (1979), 385–422.  MR 532980 |  Zbl 0403.10018
[HK00] Y. Hu and S. Keel, Mori dream spaces and GIT. Michigan Math. J., dedicated to William Fulton on the occasion of his 60th birthday, 48 (2000) 331–348. Article |  MR 1786494 |  Zbl 1077.14554
[Man86] Y. I. Manin, Cubic Forms. North-Holland Mathematical Library 4, North-Holland Publishing Co., 2nd ed. 1986.  MR 833513 |  Zbl 0582.14010
[Pey95] E. Peyre, Hauteurs et measures de Tamagawa sur les variétiés de Fano. Duke Math. J., 79(1) (1995), 101–218. Article |  MR 1340296 |  Zbl 0901.14025
[Sal98] P. Salberger, Tamagawa measures on universal torsors and points of bounded height on Fano varieties. Astérisque, Nombre et répartition de points de hauteur bornnée (Paris, 1996), 251 (1998), 91–258.  MR 1679841 |  Zbl 0959.14007
[Sko01] A. Skorobogatov, Torsors and rational points. Cambridge University press, 2001.  MR 1845760 |  Zbl 0972.14015
[Ten95] G. Tenenbaum, Introduction to analytic and probabilistic number theory. Cambridge University press, 1995.  MR 1342300 |  Zbl 0831.11001
[Tit86] E. C. Titchmarsh, The Theory of the Riemann Zeta-Function. Oxford University press, 2nd ed. edited by D.R.Heath-Brown, 1986.  MR 882550 |  Zbl 0601.10026